# SDR CALA2013101000739

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 49,319 hours, 16,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD RIVET HOLE AT STATION 500A LT SUPPORT BRACKET ATTACH HOLE FOR A/C OUTLET EXTRUSION IS CRACKED BETWEEN STRINGERS 8 & 9.  CUT OUT DAMAGED SECTION OF FRAME & INSTALLED REPAIR IAW ECRA 5310-05871 PART 1.
